# SDR RAIA00201017

- Difficulty date: January 13, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 15,933 hours, 14,886 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 31056294
- Part serial: 990814501185
- Condition: Intermittent
- Location: Left
- Part time: 1,734 hours, 2,081 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5623-STL- DURING TAXI LEFT GREEN BETA LIGHT WAS INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT BETA SWITCH.
